# SDR UALA2012042302435

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 36,552 hours, 15,053 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HANGS BELOW 20 PERCENT WITH NO EGT RISE DURING ACCELERATION.  REPLACED IGNITER PLUGS PER MM.
